# SDR DALA2017061504737

- Difficulty date: June 8, 2017
- Submitted: June 15, 2017
- Operation: Air carrier
- Aircraft: N949DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53358
- Aircraft time: 43,803 hours, 36,589 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Bs 1520
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AIR BOX WEB ANGLE BRACKET CRACKED, BS 1520.  REPLACED THE BRAKET.
